26449 articles – 20243 references  [version française]
.:. Browse > By author > Alexandre .:.
20 documents ordered by :
1 - 2 Next Last
fulltext access Global hypoelliptic and symbolic estimates for the linearized Boltzmann operator without angular cutoff
Alexandre R. et al
[hal-00766817 - version 1] (2012-12-19)
A PDE based and interpolation-free framework for modeling the sifting process in a continuous domain
Diop E. H. S. et al
Advances in Computational Mathematics 38, 4 (2013) 801-835 [hal-00864422 - version 1]
fulltext access Convergence to the equilibrium state for Bose-Einstein 1-D Kac grazing limit model
Alexandre R. et al
[hal-00794641 - version 1] (26/02/2013)
fulltext access Some A priori estimates for the homogeneous Landau equation with soft potentials
Alexandre R. et al
[hal-00786128 - version 3] (30/03/2013)
fulltext access Well-posedness of The Prandtl Equation in Sobolev Spaces
Alexandre R. et al
[hal-00682867 - version 1] (27/03/2012)
fulltext access Uniqueness of solutions for the non-cutoff Boltzmann Equation with soft potential
Alexandre R. et al
[hal-00602975 - version 1] (2011-06-23)
fulltext access Smoothing effect of weak solutions for the spatially homogeneous Boltzmann Equation without angular cutoff
Alexandre R. et al
[hal-00589563 - version 1] (2011-04-29)
fulltext access Landau linearized operator and hypoellipticity
Alexandre R.
[hal-00574481 - version 2] (2011-03-10)
fulltext access A Gaussian beam approach for computing Wigner measures in convex domains
Akian J.-L. et al
[hal-00565779 - version 1] (14/02/2011)
fulltext access Fractional order kinetic equations and hypoellipticity
Alexandre R.
[hal-00565013 - version 2] (2011-02-11)
fulltext access The Boltzmann equation without angular cutoff in the whole space : Qualitative properties of solutions
Alexandre R. et al
Archive for Rational Mechanics and Analysis (2011) 63 [hal-00510633 - version 2]
fulltext access Global existence and full regularity of the Boltzmann equation without angular cutoff
Alexandre R. et al
[hal-00439227 - version 3] (2010-10-27)
fulltext access Bounded Solutions of the Boltzmann Equation in the Whole Space
Alexandre R. et al
[hal-00529940 - version 1] (2010-10-27)
fulltext access The Boltzmann equation without angular cutoff in the whole space: II, Global existence for hard potential
Alexandre R. et al
[hal-00477662 - version 3] (2010-10-27)
fulltext access Boltzmann equation without angular cutoff in the whole space: I, Global existence for soft potential
Alexandre R. et al
[hal-00496950 - version 2] (2010-10-27)